# SDR AALA2019040549002

- Difficulty date: April 3, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 18,151 hours, 7,088 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C20105000
- Part serial: 1009
- Condition: Inoperative
- Location: Brake System
- Part time: 55,625 hours, 26,813 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AT TOUCHDOWN "BRAKE RELEASE" ECAM MESSAGE WAS DISPLAYED AND WHEEL PAGE DISPLAYED FAILURE WITH #1 BRAKE. REMOVED AND REPLACED #1 WHEEL SPEED TACH ASSY IAW AMM 32-42-57. FUNCTIONAL CK & OPS CHECKS GOOD. NO FAULTS.
